MathSciNet Relay Station
MathSciNet bibliographic data
MR837847 (87h:58131) 58F13 (58F22)
Piórek, Józef On the generic chaos in dynamical systems. Univ. Iagel. Acta Math. No. 25 (1985), 293–298.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement